67.3K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Letrozole and Weight Loss

5 REPLIES 5
Preet
Member

Re: Letrozole and Weight Loss

Hello 

Iv been diagnosed over 6 months ago not started treatment as too scared. Iv lost 2 stones fast dnt feel hungry to eat either. I'm too worried I have lost too much weight. 

Mariam2020
Member

Re: Letrozole and Weight Loss

My sister was taking Letrozole and she also had no appetite. She could start to return to normal eating just after the refusal of this medicament. I think it took about 3 months to gain weight. She always tried to eat more meat and eggs, vegetables, and fish. Because after chemo and radiotherapy and active treatment she had problems with joint pain and brittle bones. She followed the strict proper nutrition to get as many vitamins and minerals as food after such a hard blow to her health. Indeed, she learned and analyzed all the articles about nutrition and fitness programs that help you to maintain your body strong and healthy. But, as you know there are many interdictions for sports and restrictions different activities when you have cancer. So the only way was sticking to a clear calorie diet and the right foods and time. Success

Brannelly
Member

Re: Letrozole and Weight Loss

I gained 20-30 lbs on Letrazole which was stopped 1 month ago. How long does it take the weight to come off given reasonable diet and exercise
Patriciamay
Member

Re: Letrozole and Weight Loss

Hi

 

yes I have experienced loss of appetite, although like you say Sue, this isn't a problem for me, as am still heavier than what I should be.  I do find that my appetite returns after lunchtime, not sure if this is because I take my tablet at night and effects are working through.  It is stated as a SE, but it isn't so severe for me, xx

Sue C
Community Champion

Re: Letrozole and Weight Loss

Hi Mary

I'm on letrozole and have found that my appetite has decreased. Especially at lunch time when I feel I need to force myself. Once I do have something, the appetite seems to come back. Not worried about it though because I need to lose a few pounds anyway! I think you're doing the right thing though by eating little and often. I have read that this is a side effect of letrozole.

Sue xx

maryminder
Member

Letrozole and Weight Loss

Hi All

 

I was diagnosed in June 2016 with 70mm Grade 2 Invasive Lobular Cancer,Node and ER positive, mastectomy,chemo and radiotherapy followed active treatment was completed on the 29th March 2017, throughout this I lost about 2 stone (I was overweight anyway) this was down to treatment SE's rather than no appetite. CT scan after treatment showed no spread to other areas.

 

Following radiotherapy I started taking Letrozole and Ibandronic Acid daily, usual SE's joint pain, mood swings, very weepy, hot flushes etc, but the one that concerned me was my complete loss of appetite, no hunger at all, just did not want food, I obviously do eat but only because I have too but find I feel sick if I eat more than one meal a day so have taken to small snacks throughout the day mostly fruit, yoghurts etc, and my weight on average is still going down although some weeks I may gain a pound but not often, 10 days ago my Onc told me to stop the Letrozole for five weeks and see what happens, so far nothing has changed, i am as active as I can be walking and swimming when I have the energy, would like to know if anyone else has experienced this with Letrozole or could it be the Ibandronic Acid.

 

Hugs

Mary x